RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Andriyanova, Elina

Total publications: 7 (7)
in MathSciNet: 5 (5)
in zbMATH: 4 (4)
in Web of Science: 3 (3)
in Scopus: 5 (5)
Cited articles: 6
Citations in Math-Net.Ru: 24
Citations in Web of Science: 9
Citations in Scopus: 7

Number of views:
This page:219
Abstract pages:1500
Full texts:287
References:190
E-mail:

http://www.mathnet.ru/eng/person69984
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2017
1. F. Kh. Mukminov, È. R. Andriyanova, “Existence of weak solutions to an elliptic-parabolic equation with variable order of nonlinearity”, Differential equations. Mathematical physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 139, VINITI, M., 2017, 44–58  mathnet  mathscinet

   2016
2. E. Andriyanova, S. Chen, “Boundary $C^{1,\alpha}$ regularity of potential functions in optimal transportation with quadratic cost”, Analysis & PDE, 9:6 (2016), 1483–1496.  crossref  mathscinet  zmath  isi  scopus
3. È. R. Andriyanova, F. Kh. Mukminov, “Existence and qualitative properties of a solution of the first mixed problem for a parabolic equation with non-power-law double nonlinearity”, Sb. Math., 207:1 (2016), 1–40  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib  elib  scopus

   2014
4. E. R. Andriyanova, F. Kh. Mukminov, “Existence of solution for parabolic equation with non-power nonlinearities”, Ufa Math. J., 6:4 (2014), 31–47  mathnet  crossref  scopus (cited: 2)
5. E. R. Andriyanova, “Estimates of decay rate for solution to parabolic equation with non-power nonlinearities”, Ufa Math. J., 6:2 (2014), 3–24  mathnet  crossref  elib  scopus (cited: 4)

   2013
6. È. R. Andriyanova, F. Kh. Mukminov, “Stabilization of the solution of a doubly nonlinear parabolic equation”, Sb. Math., 204:9 (2013), 1239–1263  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 1)

   2011
7. E. R. Andriyanova, F. Kh. Mukminov, “The lower estimate of decay rate of solutions for doubly nonlinear parabolic equations”, Ufimsk. Mat. Zh., 3:3 (2011), 3–14  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019